Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 29, NWS Shreveport, LA

March 15, 2025Ouachita Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 15, 2025, 9:35 AM CDT for Ouachita Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 9:35 AM CDT (14:35 UTC)
Expired
Mar 15, 2025, 10:15 AM CDT
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Ouachita Parish, LA

The radar

The Ft Polk radar (KPOE), 160 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WFUS54 KSHV 151435
TORSHV
LAC073-151515-
/O.NEW.KSHV.TO.W.0029.250315T1435Z-250315T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
935 AM CDT Sat Mar 15 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Ouachita Parish in north central Louisiana...

* Until 1015 AM CDT.

* At 935 AM CDT, a severe thunderstorm capable of producing a 
  tornado was located 12 miles southwest of Brownsville-Bawcomville, 
  moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Monroe, Claiborne, West Monroe, Brownsville-Bawcomville, 
  Brownsville-Bawcom, Swartz, Richwood, Pine Grove, Fondale, 
  Millhaven, Lapine and Luna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Heavy rainfall is hiding this tornado. Do not wait to see or hear 
the tornado. Take cover now!

&&

LAT...LON 3230 9231 3232 9231 3234 9233 3265 9205
      3253 9190 3251 9191 3249 9193 3245 9194
      3241 9198 3228 9225 3228 9230
TIME...MOT...LOC 1435Z 225DEG 30KT 3232 9225

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

15
2 follow-up statements
073 
WWUS54 KSHV 151455
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
955 AM CDT Sat Mar 15 2025

LAC073-151515-
/O.CON.KSHV.TO.W.0029.000000T0000Z-250315T1515Z/
Ouachita LA-
955 AM CDT Sat Mar 15 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR 
SOUTHEASTERN OUACHITA PARISH...

At 955 AM CDT, a severe thunderstorm capable of producing a tornado 
was located over Richwood, or just south of Monroe, moving northeast 
at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Monroe, West Monroe, Brownsville-Bawcomville, Swartz, Richwood, 
  Pine Grove, Millhaven and Fondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Heavy rainfall is hiding this tornado. Do not wait to see or hear 
the tornado. Take cover now!

&&

LAT...LON 3262 9202 3254 9191 3252 9190 3248 9194
      3247 9194 3246 9195 3245 9194 3245 9195
      3244 9195 3244 9196 3241 9199 3234 9214
      3244 9217
TIME...MOT...LOC 1435Z 225DEG 41KT 3231 9224

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

15
566 
WWUS54 KSHV 151512
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1012 AM CDT Sat Mar 15 2025

LAC073-151522-
/O.EXP.KSHV.TO.W.0029.000000T0000Z-250315T1515Z/
Ouachita LA-
1012 AM CDT Sat Mar 15 2025

...TORNADO WARNING WILL EXPIRE AT 1015 AM CDT FOR SOUTHEASTERN 
OUACHITA PARISH...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.

A Tornado Watch remains in effect until 100 PM CDT for a portion of 
north central Louisiana.

&&

LAT...LON 3262 9202 3254 9191 3252 9190 3248 9194
      3247 9194 3246 9195 3245 9194 3245 9195
      3244 9195 3244 9196 3241 9199 3234 9214
      3244 9217
TIME...MOT...LOC 1455Z 226DEG 41KT 3246 9205

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 8:40 AM CDT, 55 minutes earlier.

Area forecast discussion, Mar 15, 8:40 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
840 AM CDT Sat Mar 15 2025

...New UPDATE...

.UPDATE...
Issued at 825 AM CDT Sat Mar 15 2025

We are starting to clear behind the line with cancellation of NW
LA so far from Tornado Watch #44 until 1pm. The dry line is
nearing Terrel TX now with SW winds gusting at Mexia, just west of
Palestine. We have some new development near Longview, but the
atmosphere is pretty worked over behind the line. Most of the
activity to be concerned with will persist from deep east Texas,
into Toledo Bend Country and our Parishes to the NE including
Ruston and into S AR and Union County for a little bit yet. CenLa
is going to wait on more heating and the push developing over
Toledo Bend Dam and down toward Jasper to clear around
lunchtime. /24/

&&

.UPDATE...
Issued at 647 AM CDT Sat Mar 15 2025

Per coordination with SPC...we have cancelled Severe Thunderstorm
Watch #43 for all of NE TX as the instability axis has shifted
east into N LA attm. Tornado Watch #44 remains in effect for all
of Northern Louisiana and Union County in South Central Arkansas
until 1 pm this afternoon and we should be able to begin trimming
the western parishes out of is a little later this morning.

13

&&

.SHORT TERM...
(Saturday through Sunday)
Issued at 135 AM CDT Sat Mar 15 2025

Sfc dryline as of 2 AM this morning was basically paralleling the
I-30 Corridor of NE TX into SW AR and had shown some instances of
backing up slightly to the northwest earlier this morning but it
should begin slowly advancing south and east after sunrise as our
upper level trough pivots out of the Texas Hill Country and into
the Middle Red River Valley. Current Tornado Watch #38 in effect
until 5 AM will be allowed to expire on time and beyond this, we
will need to watch for renewed convective development to our south
and southwest as upper level ascent should really begin amping up
near or shortly before sunrise in response to the ejecting
upstream trough. The airmass to the south and east of the stalled
dryline can best be described as marginally unstable attm with
SBCAPE values near 1500-2000 J/KG with steep mid-level lapse
rates near 8 Deg/C. With plenty of Deep Layer Bulk Shear to work
along and pockets of 0-3KM SRH near 250-300 m2/s2, all modes of
severe weather will be possible this morning. Assuming that the
dryline behaves as progs suggest, our greatest severe weather
threat area should be focused across Deep East Texas into Northern
Louisiana and South Central Arkansas with the window of
opportunity being mainly this morning before ending by very early
afternoon at the latest across our far eastern zones as by that
time, our region should become dryslotted aloft from the
southwest.

As the dryline advances east in advance of the upper trough axis,
look for rapidly falling dewpoints which will result in rapidly
falling humidity. Post dryline winds will veer around to the WSW
with speeds near 10 to 20 mph with higher gusts. This again will
result in an elevated Fire Danger risk today across our western
half (see Fire Weather Discussion below for details). Went on the
warmer side of guidance concerning temperatures today as NBM MOS
has been too cool for days now and see no reason to go cooler
today without a frontal passage behind the dryline today.

Speaking of frontal passage, the true cold front in association
with the upper trough will finally begin moving into our region
from the northwest by very late this afternoon, making quick work
through our region by late this evening. Cannot rule out some
isolated showers in this post dryline/pre frontal airmass before
skies clear areawide tonight. We will see a cool down for Sunday
but nothing significant with high temperatures mostly in the 60s.

13

&&

.LONG TERM...
(Sunday Night through Saturday)
Issued at 135 AM CDT Sat Mar 15 2025

Upper ridging through the early part of next week will mean dry
conditions but temperatures quickly moderate by Monday with a
warming trend continuing into at least Tuesday of next week. Our
next upstream trough ejects out into the Southern Plains Tuesday
Night/Wed timeframe but the trough appears to be moisture starved
across our region. Kept slight chance pops going for Wed across
our eastern half only but this trough does not appear to have much
impact on our region other than to cool us down slightly by the end
the upcoming work week.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM CDT Sat Mar 15 2025

For the 15/12z TAF update...following numerous thunderstorms
moving across the region this morning. As such, TAFs are going to
be a mess for a while this morning for most terminals. Things
should start to improve by this afternoon as storms begin to exit
the region to the east. Winds will remain gusty this afternoon
behind the passing thunderstorms with sustained winds of 10 to 15
kts and gusts ranging from 20 to 25 kts. /33/

&&

.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025

There will be another elevated Fire Danger threat once again today
across the western half of the Four State Region. This will
include all of Northeast Texas, Southeast Oklahoma, the adjacent
counties of Southwest Arkansas and the western third of Northwest
Louisiana. While there will be a chance of wetting rain this
morning across this region, rainfall amounts will be mainly near a
quarter of an inch or less. Minimum afternoon humidity values will
fall into the upper teens to near 30 percent across this region
with west southwest to west winds sustained near 15 mph with
higher gusts. Temperatures should fall off quickly this evening
after sunset and winds will shift around to the northwest in the
wake of a strong cold front. This should allow for rapid humidity
recovery after sunset this evening and this should alleviate the
elevated fire danger threat today. A Fire Danger Statement will be
issued for the western half of our region to highlight this
elevated Fire Danger threat today.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 215 AM CDT Sat Mar 15 2025

Spotter activation will likely be needed today for the development
of severe thunderstorms across portions of Deep East Texas into
Northern Louisiana and South Central Arkansas this morning through
very early this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  48  68  43 /  70  20   0   0
MLU  77  49  65  41 /  70  20   0   0
DEQ  75  40  65  36 /  40  20   0   0
TXK  78  44  66  42 /  40  20   0   0
ELD  76  45  65  38 /  70  20   0   0
TYR  80  45  68  45 /  40  10   0   0
GGG  80  45  68  43 /  50  10   0   0
LFK  82  48  71  44 /  70  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...24
LONG TERM....13
AVIATION...33

In the hours before

Special weather statement, Mar 15, 9:05 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
905 AM CDT Sat Mar 15 2025

ARZ073-LAZ004-151430-
Claiborne LA-Union AR-
905 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CLAIBORNE PARISH
AND WESTERN UNION COUNTY UNTIL 930 AM CDT...

At 905 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Junction City, moving north at 50 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  El Dorado, Smackover, Norphlet, Junction City, Wesson, Lisbon,
  Newell, Cairo, Three Creeks, Hew Hope and Kenova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3337 9283 3337 9278 3339 9276 3338 9273
      3337 9271 3337 9269 3336 9267 3336 9266
      3337 9264 3336 9262 3336 9260 3337 9260
      3336 9254 3293 9277 3300 9297
TIME...MOT...LOC 1405Z 199DEG 43KT 3301 9285

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

20
Special weather statement, Mar 15, 9:09 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
909 AM CDT Sat Mar 15 2025

LAZ011-018-019-151445-
Natchitoches LA-Winn LA-Red River LA-
909 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NATCHITOCHES...
SOUTHEASTERN RED RIVER AND NORTHWESTERN WINN PARISHES UNTIL 945 AM
CDT...

At 909 AM CDT, Doppler radar was tracking a strong thunderstorm over
Campti, or 11 miles north of Natchitoches, moving northeast at 40
mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Natchitoches, Campti, Allen, Provencal, Natchez, Clarence,
  Goldonna, Ashland, Robeline, Powhatan, Clear Lake, Creston, Grand
  Ecore, Black Lake, Chestnut, Hagewood, Flora and Marthaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3189 9329 3215 9310 3215 9277 3211 9269
      3157 9313 3167 9334 3171 9334 3171 9342
TIME...MOT...LOC 1409Z 212DEG 35KT 3189 9310

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

20
Local storm report, Mar 15, 9:14 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
914 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     Hail             2 WNW Blanchard         32.60N 93.92W
03/15/2025  E1.00 Inch       Caddo              LA   Public

            Public report of quarter size hail in the
            Blanchard area.

&&

20
Local storm report, Mar 15, 9:18 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
918 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     Hail             4 W Carthage            32.16N 94.40W
03/15/2025  E1.00 Inch       Panola             TX   Public

            Report via email.

&&

BT
Special weather statement, Mar 15, 9:26 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
926 AM CDT Sat Mar 15 2025

LAZ011-017>020-151500-
Natchitoches LA-Winn LA-Grant LA-Red River LA-Sabine LA-
926 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NATCHITOCHES...NORTHEASTERN
SABINE...SOUTHEASTERN RED RIVER...NORTHWESTERN GRANT AND WESTERN
WINN PARISHES UNTIL 10 AM CDT...

At 926 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Many, or 16 miles southwest of Natchitoches, moving
northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Natchitoches, Many, Campti, Allen, Florien, Provencal, Natchez,
  Martin, Clarence, Goldonna, Ashland, Calvin, Fisher, Robeline,
  Powhatan, Grand Ecore, Hagewood, Flora, Bermuda and St. Maurice.

LAT...LON 3171 9340 3215 9317 3215 9316 3202 9262
      3136 9317 3136 9339 3134 9341 3139 9357
TIME...MOT...LOC 1426Z 213DEG 46KT 3157 9328

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 15, 9:29 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
929 AM CDT Sat Mar 15 2025

LAZ001>003-010-151500-
Caddo LA-Bossier LA-De Soto LA-Webster LA-
929 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTH CENTRAL DE SOTO AND SOUTHWESTERN
WEBSTER PARISHES UNTIL 10 AM CDT...

At 929 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stonewall, or 14 miles southeast of Shreveport, moving
northeast at 55 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Shreveport, Bossier City, Minden, Haughton, Sibley, Doyline, Dixie
  Inn, Eastwood, Sligo, Koran, Taylortown, Elm Grove, Curtis,
  Bodcau, Mc Dade, Robson, Fillmore, Princeton, Red Chute and
  Caspiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3234 9375 3265 9350 3259 9328 3224 9357
      3224 9361 3223 9361 3223 9360 3221 9360
      3221 9359 3220 9360 3230 9378
TIME...MOT...LOC 1429Z 213DEG 49KT 3230 9366

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 5:22 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo38 min
Mar 15, 5:48 AM CDTSpecial Weather StatementSHVJackson27 min
Mar 15, 5:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, Claiborne, Webster48 min
Mar 15, 6:01 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVCaddo, De Soto44 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn56 min
Mar 15, 6:11 AM CDTSevere Thunderstorm WarningSHVLincoln, Union49 min
Mar 15, 6:33 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Claiborne, Webster42 min
Mar 15, 6:36 AM CDTSpecial Weather StatementSHVJackson, Ouachita39 min
Mar 15, 6:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Mar 15, 6:52 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 2 more53 min
Mar 15, 7:02 AM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union43 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn49 min
Mar 15, 7:22 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn23 min
Mar 15, 7:38 AM CDTTornado WarningSHVWinn37 min
Mar 15, 7:43 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita32 min
Mar 15, 7:48 AM CDTTornado WarningSHVCaldwell, Jackson, Winn27 min
Mar 15, 7:49 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Lincoln, Natchitoches and 3 more56 min
Mar 15, 8:06 AM CDTTornado WarningSHVJackson, Winn24 min
Mar 15, 8:14 AM CDTTornado WarningSHVCaldwell, Ouachita31 min
Mar 15, 8:17 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Mar 15, 8:29 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn31 min
Mar 15, 8:41 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Mar 15, 9:03 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn57 min
Mar 15, 9:09 AM CDTSpecial Weather StatementSHVNatchitoches36 min
Mar 15, 9:13 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Ouachita, Union, Winn3 hr
Mar 15, 9:23 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Mar 15, 9:26 AM CDTSpecial Weather StatementSHVNatchitoches34 min
Mar 15, 9:29 AM CDTSpecial Weather StatementSHVBossier31 min
Mar 15, 9:48 AM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn35 min
Mar 15, 10:39 AM CDTSpecial Weather StatementSHVOuachita51 min
Mar 15, 12:41 PM CDTRiver Flood WarningSHVWebster8 hr
Mar 15, 1:20 PM CDTSpecial Weather StatementSHVOuachita25 min
Mar 15, 1:25 PM CDTSpecial Weather StatementSHVCaldwell, LaSalle35 min
Mar 15, 1:37 PM CDTSpecial Weather StatementSHVCaldwell23 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.